# SDR A6WA2019121247055

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 39,877 hours, 37,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3501163
- Condition: Damaged
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL AT CARGO DOOR HAS SEVERAL ELONGATED HOLES  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED FLOOR SILL AT CARGO DOOR IAW BOMB. REO 601R-53-61-690 REV. D
